# SDR YENA20160130073

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 16,624 hours, 10,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD FINGER DOUBLER HAS CORROSION ON FRAME 78, RBL 14.   COMPLIED WITH TASK CARD NR E16-050-01.
